# SDR AALA201811139037

- Difficulty date: November 11, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,076 hours, 16,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Inoperative
- Location: Oxygen Masks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CABIN DEPRESSURIZED IN FLIGHT AND THE MASKS AT ROW 43CEG DID NOT DEPLOY.   REPLACED O2 DOOR ACTUATOR AT SEAT 43CEG IAW AMM 35-21-15.
